# SDR USAAD98020

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1D3224044
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1712 - AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  CREW RECYCLED GEAR TO NO AVAIL.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR PISTON ASSEMBLY AND PERFORMED A GEAR SWING.  ALL CHECKED NORMAL.  (M)
